Researcher Directory | Aichi University of Education.


Ichinobe Kunio

  • Faculty:Department of Mathematics EducationPosition:Associate Professor
  • Address:1 Hirosawa,Igaya-cho,Kariya-shi,Aichi
  • TEL:FAX:
  • E-mail address:
  • Web site:


Assigned Class

  • Natural Sciences

Research Field

  • Differential Equations
  • Keywords:Asymptotic Analysis , k-summability , Cauchy Problem

Current Subject

  • Summability of divergent solution of Cauchy problem to partial differential equations of non Kowalevski type

Academic Background

  • Ph.D(Mathematical Sciences)

Research Career

Research Career
  • 2012 - , Associate Professor at Department of Mathematics Education, Aichi University of Education
  • 2010 - 2012 , Assistant Professor at Department of Mathematics Education, Aichi University of Education


Books, Articles, etc.

  • Kunio Ichinobe and Masatake Miyake
    On k-summability of formal solutions for certain partial differential operators with polynomial coefficients
    Opuscula Math., 35(no. 5):625–653, 2015
  • Kunio Ichinobe
    On k-summability of formal solutions for a class of partial differential operators with time dependent coefficients
    Journal of Differential Equations, 257(8):3048-3070, 2014
  • Ichinobe Kunio
    k-summability of Formal Solutions for Linear PDEs with Constant Coefficients
    愛知教育大学研究報告. 自然科学編, 愛知教育大学, 63:11-20, 2014-03
  • Kunio Ichinobe
    Summability of formal solution of Cauchy problem for some PDE with variable coefficients.
    Recent development of micro-local analysis for the theory of asymptotic analysis (RIMS Kokyuroku Bessatsu, B40), Res. Inst. Math. Sci. (RIMS), :81-94, 2013
  • Kunio Ichinobe and Masataka Miyake
    Decomposition of solutions of the cauchy problem of a quasi-homogeneous partial differential equation
    Publications of the Research Institute for Mathematical Sciences, 48(2):373-388, 2012
  • Ichinobe Kunio, Miyake Masatake
    Multisummabilitiy of Formal Solutions for Some Ordinary Differential Equations
    愛知教育大学研究報告. 自然科学編, 愛知教育大学, 61:15-24, 2012-03
  • Miyake Masatake, Ichinobe Kunio, Suzuki Hiroshi
    A Remark on Cyclic Vector for Singular System of Linear Ordinary Diffrential Equations
    愛知教育大学研究報告. 自然科学編, 愛知教育大学, 60:23-28, 2011-03
  • Masatake Miyake and Kunio Ichinobe
    Irregularity for Singular System of Ordinary Differential Equations in Complex Domain
    Funkcialaj Ekvacioj, 52:53-82, 2009

Copyright (c) 2010 MEDIA FUSION Co.,Ltd. Planning and Operating : MEDIA FUSION Co., Ltd.
Unauthorized use of all contents on this site is prohibited.